# SDR REXA2025032400349

- Difficulty date: February 17, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 34,783 hours, 26,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670316342S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26R F.S. 310-364 CORRODED IN MULTIPLE PLACES, MARKED. LOCATED AND DRILLED SERVICEABLE STGR 26R (P/N: SH670-31634-2S) IAW CRJ 700 SRM 51-40-11-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE STGR 26R AFT (P/N: SH670-31372-4S) IAW CRJ-700 SRM 51-40-11-001-001-A01. INSTALLED STGR 26R BETWEEN FS 280 - FS 333 IAW CRJ 700 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01. INSTALLED NEW SERVICEABLE STGR 26R BETWEEN FS 333 - FS 364 IAW CRJ 700 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01. INSTALLED SAME SERVICEABLE STGR 26R SPLICE @ FS333 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01.
